# SDR SWAA2022022815297

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140AF HAS CORROSION AROUND EDGES / FABRICATED NEW ACB FLOOR PANEL 140AF FROM .090 CONOLITE; LOT # 1369104-2 PER AMM 25-52-01-201-801 AND DWG 453A2610
